# SDR CALA2017111704064

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 70,482 hours, 9,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Incorrect
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH COVER IN CLOSED POSITION TURNS EMERGENCY LIGHTS MANUALLY OFF. GUARD SWITCH WAS ON WRONG SIDE OF THE EMERGANCY LIGHT SWITCH.GUARD SWITCH NOW CORRECTLY FITTED TO CORRECT SIDE.
